# SDR CA070801009

- Difficulty date: July 22, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,779 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 2612 · Fire Detection
- Part: Elbow
- Part number: 41493
- Condition: Cracked
- Location: Fire Detection
- Part time: 4,816 hours
- Component: Fire Detection
- Component part number: CL2151A10
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) DURING BOMBING OPERATIONS, FLIGHTCREW HAD AN INTERMITTENT RT, ZONE 1 FIRE INDICATION.  THEY LEFT THE FIRE CIRCUIT, CLIMBED TO ALTITUDE, AND SECURED RT ENGINE IAW CHECKLIST.  SHORTLY AFTERWARD (APPROX 5 MINUTES)THE LT GENERATOR FAILED. UPON ENTERING THE ZONE, ELECTRICAL POWER LOST TO RADIOS,   MADE A LANDING WITHOUT INCIDENT.  AMES FOUND CRACKED CERAMIC ELBOW ON FIRE DETECTION SYSTEM THE FOLLOWING DAY AFTER ANOTHER FALSE INDICATION. ELECTRICAL POWER CHARGING SYSTEM LOST WHEN LT ENGINE GENERATOR FAILED ON OPERATING ENGINE DURING SINGLE ENGINE OPERATIONS. GENERATOR REPLACED. SYSTEM CHECKED, FOUND SERVICEABLE. (TC NR 20070801009)
